Alert archive / New Jersey / Gale Watches in 2009
Gale Watch 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Dec 27, 2009, 2:51 PM EST. It took effect at Dec 28, 2009, 6:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 27, 2009, 2:51 PM EST (19:51 UTC)
- In effect from
- Dec 28, 2009, 6:00 PM EST
- Expired
- Dec 28, 2009, 3:29 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
819 WHUS71 KPHI 271951 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 251 PM EST SUN DEC 27 2009 ANZ430-431-280400- /O.EXB.KPHI.SC.Y.0098.091228T1100Z-091228T2300Z/ /O.NEW.KPHI.GL.A.0017.091228T2300Z-091229T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 251 PM EST SUN DEC 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST MONDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. A LOW PRESSURE SYSTEM WILL CROSS NORTH OF THE AREA MONDAY AND CAUSE A COLD FRONT TO CROSS THE DELAWARE BAY MONDAY MORNING. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT WITH GUSTS OVER 25 KNOTS. WINDS WILL FURTHER INCREASE MONDAY NIGHT AND GALE GUSTS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ450>455-280400- /O.EXT.KPHI.SC.Y.0098.000000T0000Z-091228T2300Z/ /O.NEW.KPHI.GL.A.0017.091228T2300Z-091229T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 251 PM EST SUN DEC 27 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST MONDAY. SEAS WILL CONTINUE TO SLOWLY SUBSIDE TONIGHT AS LOW PRESSURE OVER THE NEW ENGLAND WATERS CONTINUES TO PULL AWAY. SEAS, HOWEVER, SHOULD REMAIN OVER 5 FEET FOR MUCH OF THE NIGHT. ANOTHER LOW PRESSURE SYSTEM WILL CROSS NORTH OF THE AREA MONDAY AND CAUSE A COLD FRONT TO CROSS THE COASTAL WATERS MONDAY MORNING. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT WITH GUSTS OVER 25 KNOTS. WINDS WILL FURTHER INCREASE MONDAY NIGHT AND GALE GUSTS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
868 WHUS71 KPHI 280200 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 PM EST SUN DEC 27 2009 ANZ450>455-281000- /O.CON.KPHI.SC.Y.0098.000000T0000Z-091228T2300Z/ /O.CON.KPHI.GL.A.0017.091228T2300Z-091229T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 900 PM EST SUN DEC 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. SEAS WILL CONTINUE TO SLOWLY SUBSIDE TONIGHT AS LOW PRESSURE OVER THE NEW ENGLAND WATERS CONTINUES TO PULL AWAY. SEAS... HOWEVER... SHOULD REMAIN OVER 5 FEET FOR MUCH OF THE NIGHT. ANOTHER LOW PRESSURE SYSTEM WILL CROSS NORTH OF THE AREA MONDAY AND CAUSE A COLD FRONT TO CROSS THE COASTAL WATERS MONDAY MORNING. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT WITH GUSTS OVER 25 KNOTS. WINDS WILL FURTHER INCREASE MONDAY NIGHT AND GALE GUSTS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-281000- /O.CON.KPHI.SC.Y.0098.091228T1100Z-091228T2300Z/ /O.CON.KPHI.GL.A.0017.091228T2300Z-091229T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 900 PM EST SUN DEC 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM EST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. A LOW PRESSURE SYSTEM WILL CROSS NORTH OF THE AREA MONDAY AND CAUSE A COLD FRONT TO CROSS THE DELAWARE BAY MONDAY MORNING. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT WITH GUSTS OVER 25 KNOTS. WINDS WILL FURTHER INCREASE MONDAY NIGHT AND GALE GUSTS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
581 WHUS71 KPHI 280829 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 AM EST MON DEC 28 2009 ANZ450>455-281400- /O.CON.KPHI.SC.Y.0098.000000T0000Z-091228T2300Z/ /O.UPG.KPHI.GL.A.0017.091228T2300Z-091229T2300Z/ /O.NEW.KPHI.GL.W.0026.091228T2300Z-091230T0500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 AM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TUESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. LOW PRESSURE, MOVING ACROSS TO OUR NORTH, WILL DRAG A COLD FRONT ACROSS THE WATERS THIS MORNING. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT. A SECONDARY SURGE OF COLD ARCTIC AIR WILL CAUSE WINDS TO INCREASE TO GALE FORCE TONIGHT INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-281400- /O.EXT.KPHI.SC.Y.0098.091228T1400Z-091228T2300Z/ /O.UPG.KPHI.GL.A.0017.091228T2300Z-091229T2300Z/ /O.NEW.KPHI.GL.W.0026.091228T2300Z-091230T0500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 329 AM EST MON DEC 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TUESDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING. LOW PRESSURE, MOVING ACROSS TO OUR NORTH, WILL DRAG A COLD FRONT ACROSS THE WATERS THIS MORNING. GUSTY WEST WINDS WILL DEVELOP BEHIND THE FRONT. A SECONDARY SURGE OF COLD ARCTIC AIR WILL CAUSE WINDS TO INCREASE TO GALE FORCE TONIGHT INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RPW
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Dec 27, 4:30 AM EST, 10 hours 21 minutes earlier.
Area forecast discussion, Dec 27, 4:30 AM EST, 10 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 AM EST SUN DEC 27 2009 .SYNOPSIS... LOW PRESSURE, LOCATED OVER OUR REGION EARLY THIS MORNING, WILL CONTINUE TO LIFT TO THE NORTHEAST AND OVER NEW ENGLAND TODAY. MEANWHILE, HIGH PRESSURE WILL NOSE UP INTO OUR REGION FROM THE SOUTH. A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE TONIGHT, WITH ANOTHER COLD FRONT FROM THE NORTHWEST EXPECTED ON MONDAY NIGHT. HIGH PRESSURE FROM THE WEST WILL LIKELY INFLUENCE OUR REGION FROM TUESDAY INTO THURSDAY. ANOTHER COASTAL STORM IS POSSIBLE TO START THE NEW YEAR. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AT 4:00 AM, LOW PRESSURE WAS LOCATED NEAR NEW YORK CITY. THE BACK EDGE OF THE RAIN EXTENDED THROUGH THE NORTHERN AND CENTRAL PARTS OF NEW JERSEY. BOTH FEATURES WILL CONTINUE TO LIFT TO THE NORTHEAST. MEANWHILE, THE BACK EDGE OF THE LOW CLOUDS EXTENDED ACROSS EASTERN PENNSYLVANIA AND SOUTHERN NEW JERSEY. CONDITIONS WERE IMPROVING RAPIDLY TO THE WEST AND SOUTHWEST IN THE SUSQUEHANNA RIVER VALLEY OF PENNSYLVANIA AND ON THE DELMARVA. THE CLEARING WILL CONTINUE TO WORK ITS WAY TO THE NORTHEAST AND WE ARE EXPECTING PARTLY SUNNY SKIES THROUGHOUT OUR REGION FOR TODAY. WITH NOT MUCH OF AN INITIAL COLD PUNCH BEHIND THE DEPARTING SYSTEM, TEMPERATURES SHOULD RISE INTO OR REMAIN IN THE 40S AND LOWER 50S. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... THE UPPER LOW THAT WAS LOCATED OVER WISCONSIN EARLY THIS MORNING SHOULD BEGIN TO PROGRESS TO THE EAST TODAY. IT IS FORECAST TO BECOME AN OPEN WAVE BEFORE ITS AXIS PASSES OVER OUR REGION ON MONDAY. THE SYSTEM IS EXPECTED TO BRING SOME LIGHT PRECIPITATION, MAINLY TO THE NORTHERN AND CENTRAL PARTS OF OUR REGION, FROM LATE TONIGHT INTO MONDAY MORNING. UP NORTH, IT SHOULD BE COLD ENOUGH FOR A BIT OF LIGHT SNOW. ACCUMULATIONS ARE EXPECTED TO BE LESS THAN AN INCH. FOR THE CENTRAL PART OF OUR FORECAST AREA, WE ARE ANTICIPATING A MIX OF LIGHT RAIN AND SNOW. A REINFORCING UPPER LEVEL SHORT WAVE IS EXPECTED TO DROP DOWN FROM THE NORTHWEST ON MONDAY NIGHT. IT WILL BRING SOME COLD AIR AND GUSTY WINDS FOR TUESDAY. THE FORECAST WIND SPEEDS AT 925 HPA OF 35 TO 40 KNOTS MAY MIX DOWN TO THE SURFACE AS GUSTS AT THAT TIME. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE AT THE SURFACE AND ALOFT SHOULD KEEP CONDITIONS COLD BUT TRANQUIL FOR THE MIDDLE OF THE WEEK. IT CONTINUES TO APPEAR AS THOUGH WE WILL BE DEALING WITH ANOTHER COASTAL LOW LATE IN THE WEEK. WHILE THE GFS AND THE ECMWF HAVE BEEN DIFFERING IN THE DETAILS FROM RUN TO RUN, THEY SEEM TO AGREE ON THE GENERAL IDEA. AS A RESULT, WE WILL MAINTAIN CHANCE POPS IN THE FORECAST FOR MAINLY SNOW. && .AVIATION /10Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MANY OF OUR TAF SITES ARE BEGINNING TO CLEAR OUT EARLY THIS MORNING, AND THIS CLEARING TREND SHOULD CONTINUE THROUGH THE MORNING HOURS FOR ALL SITES. UNTIL THEN, WE WILL HAVE A RANGE OF FLYING CONDITIONS, RANGING FROM LIFR TO VFR AND EVERYTHING IN BETWEEN. ALL SITES SHOULD BE VFR BY MID-MORNING, AND THE REST OF THE DAY SHOULD BE FAIRLY NICE. WINDS WILL BE WEST TO NORTHWEST THROUGH THE DAY, AND THERE MAY BE A FEW GUSTS AROUND 15 TO 20 KTS THIS AFTERNOON. A WEAK COLD FRONT IS EXPECTED TO CROSS THE AREA LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. THIS MAY PRODUCE SOME SCATTERED SNOW SHOWERS, AND IF ANY DO OCCUR, THEY COULD TEMPORARILY REDUCE VSBYS AND CIGS. THIS FRONT SHOULD BE QUICK, AND BE OUT BY SUNRISE MONDAY. OUTLOOK... MONDAY AND TUESDAY ARE EXPECTED TO BE QUITE WINDY WITH WIND GUSTS AT LEAST 25 TO 30 KTS, BUT OTHERWISE VFR. HIGH PRESSURE WILL BRIEFLY BUILD IN ON WEDNESDAY, PROVIDING FOR FAIR FLYING CONDITIONS, BUT ANOTHER COASTAL STORM IS POSSIBLE LATE IN THE WEEK, WHICH COULD PRODUCE POOR CONDITIONS AGAIN. && .MARINE... THE FRONTAL BOUNDARY AND ASSOCIATED LOW PRESSURE SYSTEM ARE ALMOST OUT OF THE AREA, AND SHOULD CLEAR OUT OF THE AREA LATER THIS MORNING. BEHIND THIS SYSTEM, WINDS TODAY WILL LIKELY BE BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SEAS ARE STILL HIGH FROM YESTERDAY, AND WILL REMAIN ELEVATED FOR THE NEXT SEVERAL DAYS. THEREFORE, WE HAVE EXTENDED THE ADVISORY THROUGH MONDAY NIGHT. A WEAK COLD FRONT IS EXPECTED TO CROSS THE WATERS LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING AND BEHIND THIS FRONT, WINDS WILL GET QUITE WINDY FOR MONDAY THROUGH TUESDAY. SMALL CRAFT ADVISORIES WILL LIKELY NEED TO BE EXTENDED THROUGH AT LEAST TUESDAY, WITH THE POSSIBILITY OF GALE WARNINGS BEING NEEDED TUESDAY. WEDNESDAY SHOULD BE A FAIRLY NICE DAY AS HIGH PRESSURE MOVES IN, BUT THERE IS THE POSSIBILITY OF ANOTHER COASTAL STORM LATE IN THE WEEK INTO NEXT WEEKEND. && .HYDROLOGY... WHILE THE RAIN HAS ENDED, WE WILL NEED TO ALLOW THE RUNOFF TO CONTINUE TO WORK ITS WAY THROUGH THE RIVER SYSTEMS IN OUR REGION. WHILE THERE HAVE BEEN RISES ON THE LARGE RIVERS, THEY WILL REMAIN BELOW FLOOD STAGE. AFTER DAYBREAK, FLOOD WARNINGS WILL LIKELY CONTINUE FOR THE NESHAMINY CREEK IN PENNSYLVANIA, AS WELL AS THE FOLLOWING LOCATIONS IN NEW JERSEY...THE MILLSTONE RIVER, THE MANASQUAN RIVER, THE METEDECONK RIVER, RANCOCAS CREEK (NORTH BRANCH) AND THE MAURICE RIVER. WE WILL ALSO BE KEEPING AN EYE ON A FEW SPOTS IN THE PASSAIC RIVER BASIN. THE WARNING FOR THE NESHAMINY CREEK WILL LIKELY END THIS MORNING. THE AFFECTED WATERWAYS IN NEW JERSEY ARE MAINLY SLOW RESPONDERS AND MOST OF THOSE WARNINGS WILL LIKELY CONTINUE INTO TONIGHT OR MONDAY. && .TIDES/COASTAL FLOODING... ALL TIDE SITES SHOULD NOT HAVE ANY PROBLEMS TODAY. HOWEVER, WE WILL HAVE TO WATCH CAMBRIDGE, MD JUST IN CASE THE WATER DOES NOT EVACUATE THE CHESAPEAKE BAY QUICK ENOUGH BEFORE THE NOON HIGH TIDE. THE HIGH TIDE YESTERDAY REACHED FLOOD STAGE, AND WITH A WESTERLY FLOW, THE WATER MAY PUSH ON THE EASTERN SHORE AGAIN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ450>455. && SYNOPSIS...IOVINO NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...IOVINO AVIATION...ROBERTSON MARINE...ROBERTSON HYDROLOGY...IOVINO TIDES/COASTAL FLOODING...ROBERTSON
Hazardous weather outlook, Dec 27, 2:35 PM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 235 PM EST SUN DEC 27 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-281945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 235 PM EST SUN DEC 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. IT IS EXPECTED TO BE QUITE WINDY AND COLD ON TUESDAY. ANOTHER COASTAL STORM IS POSSIBLE NEW YEARS DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-281945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 235 PM EST SUN DEC 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-281945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 235 PM EST SUN DEC 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:10 PM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset | 8 hr |
| Dec 26, 8:34 PM EST | River Flood Warning | PHI | Somerset | 39 hr |
| Dec 26, 10:12 PM EST | Areal Flood Warning | PHI | Cumberland, Salem | 12 hr |
| Dec 27, 2:36 AM EST | Areal Flood Warning | PHI | Monmouth, Ocean | 36 hr |
| Dec 27, 8:41 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 7 hr |
| Dec 27, 8:41 AM EST | River Flood Warning | PHI | Morris | 33 hr |
| Dec 27, 9:28 AM EST | River Flood Warning | PHI | Morris | 11 hr |
| Dec 27, 9:44 AM EST | Areal Flood Warning | PHI | Atlantic, Cumberland, Salem | 48 hr |
| Dec 27, 11:01 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.